Version franšaise

Homology of simploidal sets

Homology of simploidal sets

Discrete Geometry for Computer Imagery (DGCI 2006), Volume 4245, pages 235--246 - October 2006

BibTex references

@InProceedings{PFL2006_2682,
author = {Peltier, S. and Fuchs, L. and Lienhardt, P.},
title = {Homology of simploidal sets.},
booktitle = {Discrete Geometry for Computer Imagery (DGCI 2006)},
series = {Lecture Notes in Computer Science},
volume = {4245},
pages = {235--246},
month = {October},
year = {2006},
publisher = {Springer},
address = {Szeged, hungary},
}